# SDR COEA2017012017913

- Difficulty date: January 20, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110537200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LT WING LOWER STRIP SLAT BETWEEN RIBS 4-5 HAS FRETTING DAMAGE. LEVEL 2, REPAIRED PER SRAS CETS-643/17...11146 DATED 2/16/2017.
